MAUDE Adverse Event Report: EPITEL REMI; CUTANEOUS ELECTRODE

EPITEL REMI; CUTANEOUS ELECTRODE
Model Number 20185
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Skin Inflammation/ Irritation (4545)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Epitel acknowledges that the patient was admitted to the hospital after wearing remi sensors using remi stickers.Some of the patient's symptoms are consistent with moderately severe medical adhesive-related skin injury (marsi) related to the remi sticker - for example, itchiness and skin peeling (mechanical stripping).Hives could be a sign of allergic contact dermatitis.The patient reported a known allergy to latex, which is not an ingredient in remi sticker.Based on description by the patient, she could have had a type iv contact allergic dermatitis due to an ingredient in remi sticker such as acrylic (most likely) or hydrogel (unlikely).Based on the description provided by the patient, she was very likely admitted for her other more serious symptoms that are not likely related to a reaction to remi sticker - chest pain, numbness and tingling all over body, fever, and increasingly frequent seizures.There is no evidence or suspicion of possible severe allergic reactions such as anaphylaxis, stevens-johnson syndrome, toxic epidermal necrolysis, or anaphylactic shock.There is also no evidence or suspicion of bacterial superinfection at the remi sticker sites.Based on epitel's assessment of the case, no reporting criteria were met for this event.There was no death, no serious injury (injury or illness that is life-threatening, results in permanent impairment or damage, or requires medical/surgical intervention to prevent such outcomes), and no device malfunction.Our assessment is that the hospitalization in this case was not likely directly related to remi sticker and no medical intervention occurred or was necessary to stabilize the patient or prevent serious injury.That said, we acknowledge that there is some chance that the reaction to the remi sticker may have contributed to the hospitalization.Given that the patient was hospitalized following the remi session with remi sticker, we are submitting a medical device report for this event.
 
Event or Problem Description
Patient reported being admitted to a hospital.While in the hospital, the patient reported hives, fever and itchiness, chest pains, numbness and tingling all over body.The patient reported skin peeling when the stickers were removed, and fever in all the locations the stickers were placed.The patient also indicated multiple seizures during the hospital stay.

Brand Name
REMI
Common Device Name
CUTANEOUS ELECTRODE
Manufacturer (Section D)
EPITEL
465 south 400 east
suite 250
salt lake city UT 84111
Manufacturer (Section G)
EPITEL
465 south 400 east
suite 250
salt lake city UT 84111
Manufacturer Contact
william roeca
465 south 400 east
suite 250
salt lake city, UT 84111
8014976297
MDR Report Key23934755
Report Number3014692331-2025-00001
Device Sequence Number13123688
Product Code GXY
UDI-Device Identifier00860011072492
UDI-Public00860011072492
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K243185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number20185
Device Catalogue Number20185
Device Lot NumberY03182501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REMI SENSORS.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age36 YR
Patient SexFemale